# SDR DALA2023122110471

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: CRACK INDICATION FOUND AT HOLE C FR16 RH AT LEVEL DOOR STOP FITTING 7. CRACK DIRECTION 3 OCLOCK L= 0.091 INCH APROX. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED PRIOR TO FU RTHER FLIGHT. COMPLIED WITH ER/A 612899-14AD REV.ORIGINAL MATCHES WITH ALL STEPS ON PRI 612899-14AD REV.0 AND REV 1 IT HAS BEENVALIDATED.PERFORMED REPAIR INSTRUCTIONS ON FR16 RH AT DOOR STOP 1 AND 7 LEVEL DOUBLE JOGGLE AREA AS PER ER/A 612899- 14ADREV.ORIGINAL SECTION I HAS BEEN COMPLIED WITH APPROVED DATE: .01/DEC/23.SEE LOG PAGE 0090638 SECTION II FOR TIME CONTROLLEDITEMS.TOOL USED: MICROMETER P/N: 293-344-30 S/N: 77003978 DUE DATE: 11/AUG/24 JOB COMPLETE. (LP: 0119572)
